# SDR SWAA971066

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Leak
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND NR 2 ENGINE DRIPPING OIL FROM DRAIN HOLE AT 9 O'CLOCK POSITION.  REPLACED ENGINE ASSEMBLY PER BOEING M/M.
